# SDR QXEA200700391

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,956 hours, 28,876 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7004544314
- Part serial: 97102162
- Condition: Malfunctioned
- Part time: 6,678 hours, 9,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2096, SHORTLY AFTER TAKEOFF, YD FAIL MESSAGE OCCURRED.  LESS THAN A MINUTE LATER RECEIVED AHRS DATA INVALID, ADI PITCH/ROLL MISMATCH.  FO'S ADI SHOWED 15 DEGREES BANK OF OPPOSITE OF CAPTAINS AND FO ADI ALSO PITCHED TO 30-35 DEGREES NOSE UP WITH CAPTAINS AT 10 DEGREES NOSE UP.  MAINTENANCE REPLACED THE SYMBOL GENERATOR AND NR 2 AHRS COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
